Log in to save to my catalogue

Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus

Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_b74d4632ca2b4c5eb52f8fa196886a45

Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus

About this item

Full title

Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus

Publisher

Warsaw: De Gruyter

Journal title

Open mathematics (Warsaw, Poland), 2021-06, Vol.19 (1), p.440-449

Language

English

Formats

Publication information

Publisher

Warsaw: De Gruyter

More information

Scope and Contents

Contents

In this paper, we first prove an identity for twice quantum differentiable functions. Then, by utilizing the convexity of
and
, we establish some quantum Ostrowski inequalities for twice quantum differentiable mappings involving
and
-quantum integrals. The results presented here are the generalization of already published ones.

Alternative Titles

Full title

Quantum Ostrowski-type inequalities for twice quantum differentiable functions in quantum calculus

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_b74d4632ca2b4c5eb52f8fa196886a45

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_b74d4632ca2b4c5eb52f8fa196886a45

Other Identifiers

ISSN

2391-5455

E-ISSN

2391-5455

DOI

10.1515/math-2021-0020

How to access this item